# SDR 20000502SH003

- Difficulty date: February 18, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 332771
- Condition: Cracked
- Location: Mlg
- Component: Inbd Flt Spoiler Act, Moog
- Component part number: 2930010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BARREL ASSY WAS FOUND CRACKED AT THE BASE OF THE TRUNNION.  POSSIBLE CAUSE:  FATIGUE AND STRESS ON THE TRUNNION.  (X)
